| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported following the intraocular lens implantation the patient had complained of a yellow tinge in the vision.Additional information was requested and received stating the patient had undergone a yag surgery a month ago and had done oct scans for the macula which appeared to be normal.Even after performing a yag the symptoms did not resolve.There were no other ocular co-morbidities to the patient.All available information has been received.
Additional Manufacturer Narrative
Previously code that was submitted was mentioned as device not returned.The correct code has been added as the lens remained implanted no further information has been provided.The manufacturer internal reference number is: (b)(4).